# SDR DALA2019041002507

- Difficulty date: April 7, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 79,262 hours, 35,655 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Departed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT.  LEFT I/B NBR 2 FLAP TRACK PIVOT COVER MISSING, INSTALLED NEW PIVOT COVER ON LT WING #2 FAIRING
